Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 59, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 8, 2011, 1:02 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2011, 1:02 AM EDT (05:02 UTC)
- Expired
- Jun 8, 2011, 11:00 PM EDT
- In force
- 22 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
500 WHUS73 KAPX 080502 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 102 AM EDT WED JUN 8 2011 LMZ344>346-081200- /O.NEW.KAPX.SC.Y.0059.110608T0502Z-110609T0300Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 102 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
125 WHUS73 KAPX 080800 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 AM EDT WED JUN 8 2011 LHZ345-347>349-081500- /O.EXB.KAPX.SC.Y.0059.110608T0800Z-110608T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 400 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-081500- /O.EXA.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 400 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-081500- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 400 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
477 WHUS73 KAPX 081044 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 644 AM EDT WED JUN 8 2011 LMZ342-344>346-081845- /O.UPG.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ /O.NEW.KAPX.GL.W.0055.110608T1044Z-110608T1500Z/ /O.NEW.KAPX.SC.Y.0060.110608T1500Z-110609T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 644 AM EDT WED JUN 8 2011 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-081845- /O.UPG.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/ /O.NEW.KAPX.GL.W.0055.110608T1044Z-110608T1500Z/ /O.NEW.KAPX.SC.Y.0060.110608T1500Z-110608T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 644 AM EDT WED JUN 8 2011 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-081845- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 644 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-081845- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 644 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
691 WHUS73 KAPX 081500 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EDT WED JUN 8 2011 LMZ342-344>346-082300- /O.CAN.KAPX.GL.W.0055.000000T0000Z-110608T1500Z/ /O.CON.KAPX.SC.Y.0060.000000T0000Z-110609T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1100 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-082100- /O.CAN.KAPX.GL.W.0055.000000T0000Z-110608T1500Z/ /O.CON.KAPX.SC.Y.0060.000000T0000Z-110608T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 1100 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-082300- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1100 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-082100- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1100 AM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
169 WHUS73 KAPX 082009 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 409 PM EDT WED JUN 8 2011 LHZ347>349-082115- /O.CAN.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 409 PM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-082115- /O.CAN.KAPX.SC.Y.0060.000000T0000Z-110608T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 409 PM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-341-090300- /O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 409 PM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-090300- /O.CON.KAPX.SC.Y.0060.000000T0000Z-110609T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 409 PM EDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 10:07 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 7, 10:07 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1007 PM EDT TUE JUN 7 2011 .SYNOPSIS.../ISSUED AT 351 PM/ HAZY...VERY WARM AND HUMID CONDITIONS WILL PREVAIL TONIGHT...WITH ANOTHER DAY OF HOT TEMPERATURES WEDNESDAY. A COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT. UNTIL THIS OCCURS...THERE WILL BE A CHANCE FOR THUNDERSTORMS...BUT MOST AREAS WILL REMAIN DRY. WEDNESDAY NIGHT'S COLD FRONT WILL USHERING IN SIGNIFICANTLY MUCH COOLER WEATHER FOR THURSDAY THROUGH THE WEEKEND. JZ && .SHORT TERM.../ISSUED AT 1007 PM/...OVERNIGHT LATE AFTERNOON/EARLY EVENING CONVECTION WHICH IMPACTED ERN UPR AND NE LWR MICHIGAN HAS PUSHED WELL EAST OF OUR CWA LATE THIS EVENING. WILL MUCH OF NRN LWR MICHIGAN REMAINED CAPPED...CONVECTION ACROSS OUR NE CWA FORMED ALONG THE NRN EDGE OF THE CAP...AND WAS FURTHER ENHANCED BY LAKE BREEZE BOUNDARIES. ADDITIONAL AREAS OF CONVECTION CONTINUE TO DEVELOP ALONG THE FRINGE OF THE CAP...IMPACTING ONTARIO AND THE NRN SHORE OF LAKE SUPERIOR. LATEST IR SATELLITE SHOWS SOME INTERESTING CU DEVELOPMENT EXTENDING FROM THE MINNESOTA/WISCONSIN BORDER SW THRU CENTRAL IOWA JUST AHEAD OF THE SURFACE LOW AND COLD FRONT. LATEST NAM SUGGESTS SOME FURTHER CONVECTIVE DEVELOPMENT AHEAD OF THIS BOUNDARY AS IT LEANS INTO THE WRN GREAT LAKES REGION OVERNIGHT. NAM ALSO SHOWS SOME MID LEVEL COOLING AND INCREASING MID LEVEL LAPSE RATES WILL ACCOMPANY THE APPROACHING FRONT. EXPECT WE WILL SEE A BREAK IN THE ACTION THRU 06Z...AT WHICH TIME CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE RENEWED ACROSS ERN UPR MICHIGAN... AND THEN SPREAD INTO FAR NRN/NW LWR MICHIGAN AFTER 09Z AS THE FRONT LAYS INTO THE WRN GREAT LAKES REGION. CANNOT RULE OUT AN ISOLD SVR STORM AS A RATHER POTENT LOW LEVEL JET PUNCHES INTO OUR NRN CWA VERY LATE TONIGHT...ALONG WITH A PRONOUNCED 850 MB THETA E RIDGE AXIS. CERTAINLY EXPECT BETTER CHANCES OF SVR STORMS WILL ENTER THE PICTURE BY WEDNESDAY AFTERNOON AS INCREASING DIURNAL INSTABILITY LENDS A HAND AS THE FRONT MOVES THRU OUR CWA AT PEAK HEATING. NRN MICHIGAN WILL SEE ANOTHER MILD NIGHT...WITH OVERNIGHT LOWS IN THE 60S TO AROUND 70 DEGREES. && .LONG TERM.../ISSUED AT 351 PM/...WEDNESDAY AND BEYOND NEAR TERM FORECAST (WEDNESDAY THROUGH FRIDAY)...WEDNESDAY MORNING STARTS WITH LOW PRESSURE OVER THE MINNESOTA ARROWHEAD...WITH A COLD FRONT TRAILING BACK TO THE SOUTHWEST INTO THE CENTRAL PLAINS STATES. THIS FRONT EXPECTED TO SLIDE ACROSS WISCONSIN AND THE UPPER PENINSULA DURING THE AFTERNOON...THEN ACROSS NORTHERN MICHIGAN WEDNESDAY NIGHT/EARLY THURSDAY MORNING. THERE MAY BE SOME LEFTOVER CONVECTION IN THE VICINITY WEDNESDAY MORNING WITHIN LOW LEVEL THETA-E RIDGE OUT AHEAD OF THE COLD FRONT...BUT THINK THE MAJORITY OF THE DAY WILL BE DRY...WARM...AND WINDY. WILL PROBABLY THREATEN A FEW MORE RECORD HIGHS WEDNESDAY AFTERNOON...PARTICULARLY AT GLR (89/2005) AND PLN (90/1950). THE MAIN FOCUS AS FAR AS PRECIPITATION IS CONCERNED WILL BE AHEAD OF THE APPROACHING COLD FRONT WEDNESDAY AFTERNOON/NIGHT. STRONGEST INSTABILITY EXPECTED ACROSS SOUTHERN WISCONSIN WITH MLCAPE VALUES ABOVE 2500J/KG...WHILE THE STRONGEST SHEAR WILL BE TO THE NORTH ACROSS UPPER MICHIGAN/ NORTHERN WISCONSIN (GREATER THAN 50KTS 0-6KM SHEAR ACROSS EASTERN UPPER MICHIGAN). ANTICIPATE ARRIVAL OF ANOTHER ROUND OF STORMS AFTER 21Z...WITH SEVERE STORMS A DEFINITE THREAT (BOTH LARGE HAIL AND DAMAGING WIND GUSTS). GREATER CHANCE FOR ROTATING UPDRAFTS ACROSS EASTERN UPPER/TIP OF THE MITT COUNTIES CLOSER TO MID LEVEL WIND MAX. PRECIPITATION EXPECTED TO EXIT THE FORECAST AREA EARLY THURSDAY MORNING ALONG WITH THE COLD FRONT...WITH LOW CLOUDS EXPECTED TO FILL IN BEHIND THE BOUNDARY THURSDAY MORNING. HIGH PRESSURE ACROSS NORTHERN ONTARIO WILL BUILD INTO MICHIGAN BEHIND THE COLD FRONT FOR THURSDAY...BRINGING WITH IT A COOLER AND DRIER NORTH/NORTHEAST WIND AS DEW POINTS SETTLE BACK INTO THE 40S. EXPECT LOW CLOUDS TO MIX OUT INTO A CU/SC DECK DURING THE MORNING... THEN BECOMING CLEAR/PARTLY CLOUDY THURSDAY NIGHT. HIGHS THURSDAY SHOULD BE SUBSTANTIALLY COOLER...LOWER-MID 60S ACROSS EASTERN UPPER/ TIP OF THE MITT...LOWER-MID 70S CLOSER TO SAGINAW BAY WHERE DOWNSLOPING WILL BOOST TEMPERATURES A BIT. COLD FRONT BY FRIDAY WILL BE HUNG UP ACROSS THE OHIO VALLEY AND EXTENDING BACK INTO THE MID MISSISSIPPI VALLEY/CENTRAL PLAINS...AND FROM THERE IT WILL BE A BATTLE BETWEEN THE AREA OF HIGH PRESSURE SOUTH OF JAMES BAY PUMPING COOLER/DRIER AIR INTO THE FORECAST AREA...AND SHORT WAVE ENERGY MOVING INTO THE UPPER MIDWEST THAT MAY TRY TO ENTICE THE BOUNDARY BACK NORTH. CURRENT THINKING IS THAT FRIDAY WILL BE MOSTLY DRY...MAY SEE SOME PRECIP TRY TO SNEAK INTO THE M-55 CORRIDOR LATER IN THE DAY. BUT WILL BE ADDING RAIN CHANCES IN FOR FRIDAY NIGHT. EXTENDED FORECAST (SATURDAY THROUGH TUESDAY)...LARGER SCALE PATTERN FOR THE EXTENDED PERIODS A BIT RETROGRESSIVE IN THE MEAN...BUT LOOKING FLATTER OVERALL AS RIDGING BECOMES MORE EXPANSIVE ACROSS THE SOUTHERN HALF OF THE CONUS. UPPER LEVEL DISTURBANCE MENTIONED IN FRIDAY'S DISCUSSION WILL BE RIDING THE TOP OF THE RIDGE ACROSS THE GREAT LAKES REGION THIS WEEKEND...GUIDANCE COMING AROUND TOWARD TRACKING THE MAIN ENERGY ACROSS THE FORECAST AREA SATURDAY...ECMWF CONTINUES TO SHOW A CLOSED MID LEVEL CIRCULATION AND THE GGEM HAS COME ON BOARD AS WELL...BUT THE TRACK OF THIS LOW IS QUITE A BIT FARTHER NORTH ON THE 07/00Z ECMWF THAN ITS 06/12Z RUN (WHICH TRACKED THE UPPER LOW ACROSS SOUTHERN LOWER MICHIGAN). OPERATIONAL GFS PROBABLY A BIT WEAK AND NOT DRAWING THE SURFACE FRONT FAR ENOUGH NORTH...PREFER THE IDEA OF SURFACE LOW PRESSURE CROSSING LOWER MICHIGAN SATURDAY AND HANGING ON TO RAIN CHANCES DURING THE DAY (THOUGH ECWMF PRETTY AGGRESSIVE WITH DRY SLOTTING SATURDAY). PLAN TO CONTINUE TO PUSH ALONG THE DRY FORECAST FOR SUNDAY AS SHORT WAVE SLIDES TO QUEBEC AND THE LOWER GREAT LAKES...AND HAVE TRENDED HIGH TEMPERATURES DOWN SEVERAL DEGREES AS WELL. HEADING INTO THE START OF NEXT WEEK LOOKS LIKE HIGH PRESSURE WILL RULE THE ROOST FOR A COUPLE OF DAYS WITH RISING HEIGHTS ALOFT...GFS IS MORE AGGRESSIVE WITH UPSTREAM TROUGHING AND SUBSEQUENT DOWNSTREAM RIDGING INTO THE UPPER GREAT LAKES. THIS WOULD HAVE AN IMPACT ON THE DEGREE OF TEMPERATURE MODERATION EARLY NEXT WEEK...BUT WILL PROBABLY TEMPER THIS IDEA A BIT FOR NOW. THUS WILL KEEP FORECAST HIGHS BELOW AVERAGE HEADING INTO MONDAY...AND WARM THINGS UP MORE FOR TUESDAY. DOES APPEAR AS IF WE CAN CONTINUE THE DRY FORECAST FOR MONDAY AND STRETCH THAT OUT INTO TUESDAY AS WELL. JPB && .MARINE.../ISSUED AT 351 PM/ WINDS WILL INCREASE FROM THE SOUTHWEST LATER TONIGHT AS WARM FRONT LIFTS NORTH THROUGH THE FORECAST AREA...WITH THE POSSIBILITY OF SMALL CRAFT ADVISORIES BEING NEEDED AT LEAST IN THE LAKE MICHIGAN NEARSHORE ZONES AS WELL AS ON WHITEFISH BAY AND THE ST. MARY'S RIVER BY WEDNESDAY MORNING. COLD FRONT COMES ACROSS THE FORECAST AREA WEDNESDAY NIGHT AND WILL SWING WINDS AROUND TO THE NORTH/NORTHEAST FOR THURSDAY...AND EVENTUALLY AROUND TO THE EAST BY FRIDAY MORNING AS HIGH PRESSURE TO THE NORTHEAST OF THE UPPER GREAT LAKES TAKES OVER. JPB && .AVIATION.../ISSUED AT 713 PM/...VALID FOR 00Z TAFS APN WILL EXPERIENCE A STRONG/SVR THUNDERSTORM THRU 01Z...WITH GUSTS TO 40 KTS OR HIGHER EXPECTED...ALONG WITH LARGE HAIL...TORRENTIAL RAIN AND FREQUENT LIGHTNING. THE REST OF NRN LWR MICHIGAN WILL EXPERIENCE VFR CONDITIONS AND LIGHT WINDS THRU THE 24 HR FORECAST PERIOD. LOW LEVEL JET DEVELOPMENT TONIGHT WILL LEAD TO WIND SHEAR THROUGH EARLY WEDNESDAY MORNING. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 7, 4:03 PM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT TUE JUN 7 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 081200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 403 PM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS EASTERN UPPER MICHIGAN AND THE TIP OF THE MITT COUNTIES OF NORTHERN LOWER MICHIGAN TONIGHT. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...SMALL HAIL MAY OCCUR WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND FAR NORTHWEST LOWER MICHIGAN WEDNESDAY MORNING...WITH ANOTHER ROUND OF THUNDERSTORMS MORE LIKELY ACROSS ALL OF NORTHERN MICHIGAN AFTER 5 PM WEDNESDAY AFTERNOON. THIS LATTER ACTIVITY MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY NIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...HOWEVER SPOTTERS SHOULD RELAY ANY REPORTS OF HAIL AND/OR STRONG WINDS. SPOTTER ACTIVATION MAY BE NEEDED LATE WEDNESDAY AFTERNOON/NIGHT. JPB
In the hours before
Local storm report, Jun 7, 7:42 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
742 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 1 W OSSINEKE 44.91N 83.45W
06/07/2011 M54 MPH ALPENA MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100444
LOCKERLocal storm report, Jun 7, 7:46 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 N ALPENA 45.12N 83.44W
06/07/2011 M55 MPH ALPENA MI AMATEUR RADIO
&&
EVENT NUMBER APX1100445
LOCKERLocal storm report, Jun 7, 9:16 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
916 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 1 W OSSINEKE 44.91N 83.45W
06/07/2011 M0.86 INCH ALPENA MI TRAINED SPOTTER
2 HR TOTAL THRU 915 PM
&&
EVENT NUMBER APX1100446
JZLocal storm report, Jun 7, 9:42 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 SE ATLANTA 44.98N 84.12W
06/07/2011 M0.50 INCH MONTMORENCY MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100447
JZLocal storm report, Jun 7, 10:30 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1030 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL KINROSS 46.27N 84.48W
06/07/2011 M0.75 INCH CHIPPEWA MI PUBLIC
0658 PM HAIL 15 N ATLANTA 45.22N 84.15W
06/07/2011 M1.00 INCH PRESQUE ISLE MI TRAINED SPOTTER
HAIL COVERING THE GROUND.
0717 PM TSTM WND GST 1 N ALPENA 45.09N 83.44W
06/07/2011 M54 MPH ALPENA MI TRAINED SPOTTER
0730 PM TSTM WND GST 1 W OSSINEKE 44.91N 83.45W
06/07/2011 M54 MPH ALPENA MI TRAINED SPOTTER
0740 PM TSTM WND GST 3 N ALPENA 45.12N 83.44W
06/07/2011 M55 MPH ALPENA MI AMATEUR RADIO
0750 PM HAIL 2 SE ATLANTA 44.98N 84.12W
06/07/2011 M0.50 INCH MONTMORENCY MI TRAINED SPOTTER
0915 PM HEAVY RAIN 1 W OSSINEKE 44.91N 83.45W
06/07/2011 M0.86 INCH ALPENA MI TRAINED SPOTTER
2 HR TOTAL THRU 915 PM
&&
EVENT NUMBER APX1100441 APX1100442 APX1100443 APX1100444 APX1100445
APX1100447 APX1100446
JZLocal storm report, Jun 7, 11:16 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1116 PM EDT TUE JUN 07 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL ATLANTA 45.00N 84.15W
06/07/2011 M0.75 INCH MONTMORENCY MI LAW ENFORCEMENT
&&
EVENT NUMBER APX1100448
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:03 PM EDT | Special Marine Warning | APX | 114 min | |
| Jun 7, 8:57 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 8, 5:52 AM EDT | Special Marine Warning | APX | 83 min | |
| Jun 8, 6:44 AM EDT | Gale Warning | APX | 4 hr | |
| Jun 8, 6:44 AM EDT | Small Craft Advisory | APX | 16 hr | |
| Jun 8, 6:48 AM EDT | Special Marine Warning | APX | 87 min | |
| Jun 8, 7:13 AM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 8, 8:12 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Emmet, Otsego | 48 min |
| Jun 8, 9:08 AM EDT | Special Marine Warning | APX | 67 min | |
| Jun 8, 9:33 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 8, 9:34 AM EDT | Special Marine Warning | APX | 86 min | |
| Jun 8, 10:26 AM EDT | Special Marine Warning | APX | 94 min | |
| Jun 8, 11:10 AM EDT | Special Marine Warning | APX | 78 min | |
| Jun 8, 11:39 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Emmet, Otsego | 51 min |
| Jun 8, 11:41 AM EDT | Special Marine Warning | APX | 16 min | |
| Jun 8, 12:50 PM EDT | Special Marine Warning | APX | 66 min | |
| Jun 8, 1:16 PM EDT | Special Marine Warning | APX | 43 min | |
| Jun 8, 1:27 PM EDT | Special Marine Warning | APX | 93 min | |
| Jun 8, 1:32 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Emmet, Leelanau | 43 min |
| Jun 8, 1:35 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Benzie, Grand Traverse, Kalkaska, Leelanau | 40 min |
| Jun 8, 2:15 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Otsego | 35 min |
| Jun 8, 2:23 PM EDT | Special Marine Warning | APX | 55 min | |
| Jun 8, 2:40 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Cheboygan, Montmorency, Otsego, Presque Isle | 65 min |
| Jun 8, 2:42 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 8, 3:42 PM EDT | Special Marine Warning | APX | 83 min | |
| Jun 8, 4:25 PM EDT | Severe Thunderstorm Warning | APX | Chippewa | 50 min |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.